Research Group of Prof. Dr. A. Uschmajew
Institute for Numerical Simulation
maximize


@article{Uschmajew:2011,
  author = {Andr{\'e} Uschmajew},
  title = {Regularity of tensor product approximations to square
		  integrable functions},
  journal = {Constr. Approx.},
  fjournal = {Constructive Approximation. An International Journal for
		  Approximations and Expansions},
  volume = {34},
  year = {2011},
  number = {3},
  pages = {371--391},
  doi = {10.1007/s00365-010-9125-4},
  annote = {journal},
  pdf = {http://uschmajew.ins.uni-bonn.de/research/pub/uschmajew/regularity.pdf 1}
}